A mixed problem for $(2b+1)$-hyperbolic equations
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 43 (1981), pp. 197-259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1981_43_a6,
author = {L. R. Volevich and S. G. Gindikin},
title = {A mixed problem for $(2b+1)$-hyperbolic equations},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {197--259},
year = {1981},
volume = {43},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1981_43_a6/}
}
L. R. Volevich; S. G. Gindikin. A mixed problem for $(2b+1)$-hyperbolic equations. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 43 (1981), pp. 197-259. http://geodesic.mathdoc.fr/item/MMO_1981_43_a6/